# SDR CALA2025121912273

- Difficulty date: December 19, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N38467
- Make and model: Boeing 737924ER
- Aircraft serial: 33537
- Aircraft time: 40,012 hours, 14,520 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 2299C20766
- Condition: Damaged
- Location: Nr 2 Mlg
- Part time: 4,824 hours, 2,044 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MLG TIRE RUBBER TREAD ONLY DEPARTED THE AIRCRAFT.   ACCOMPLISHED TIRE BURST CONDITIONAL INSPECTION IAW AMM 05-51-54-210-801. EXAMINED AND NOTED ALL DAMAGE FOUND DURING INSPECTION.
